SCIENTIFIC HUB

Araştırmanın izini sürün.

SCIENTIFIC LITERATURE · MED

COVID-19'lu Bir Hastada Amantadine-Induced Kardiyak Tutuklanması.

Amantadine-Induced Cardiac Arrest in a Patient With COVID-19.

Makine çevirisi · Editoryal inceleme bekliyor

Cureus · 2022-01-17

DOI: 10.7759/cureus.21345PMID: 35186602

Open accessJournal Article; Case Reports; case-reportKaynağa git ↗

Araştırma özeti

Aşağıdaki metin kaynak makalenin lisansı doğrulanmış orijinal özetidir. cc by

Amantadine, which is known for its antiviral activity, is presently used as therapy for Parkinson's disease. Adverse effects, such as cardiac arrhythmias, have been described in patients after ingestion of amantadine. Here, we present a patient who suffered a cardiac arrest following ingestion of a low dose of amantadine. A 71-year-old man was admitted to the emergency department for a witnessed cardiac arrest. He had developed an upper respiratory tract infection the preceding week and was prescribed 100 mg of amantadine. Within half an hour of taking the first dose, the patient collapsed. He was found to be in asystole by emergency medical services, and advanced cardiac life support protocols were initiated, including cardiopulmonary resuscitation and intubation for airway protection. However, he sustained multiple recurrences of cardiac arrest, and despite all resuscitation efforts, the patient expired.

Bilimsel değerlendirme

01

Araştırma sorusu

Sorunun kapsamı orijinal çalışma üzerinden değerlendirilir.

02

Yöntem ve örneklem

Çalışma tasarımı ve örneklem için kaynak makaleyi kontrol edin.

03

Temel bulgular

Bu kayıt için editoryal olarak onaylanmış bulgu özeti henüz yayımlanmadı.

04

Sınırlılıklar

Sonuçların genellenebilirliği, yanlılık ve klinik anlamı ayrıca incelenmelidir.

Bibliyografik veriden yöntem, örneklem veya klinik sonuç çıkarımı yapılmaz.